# SDR R61A201702010070

- Difficulty date: January 16, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM. REMOVED AND REPLACED THE BEAM. RESTORED SURFACE PROTECTION. IAW SRM 51-43-03, 51-43-01.
